MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PCA ASV MICROBORE CV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PCA ASV MICROBORE CV; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 30873
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd alaris¿ pca asv microbore cv leakage occurred from a crack.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the customer that they found the pca tubing cracked and leaking from where the trifuse meets.Bd pca administration set ref# 30873 ¿ the nurse went into a patient¿s room and found the pca tubing leaking and found a ¿crack¿ where the trifuse meets the pca tubing.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, returned to manufacturer on: 04-oct-2022.Investigation summary: one sample was submitted for quality investigation.The customer complaint of component damage - leak was verified by investigation.Visual inspection of the tubing and connectors revealed that there was a crack, running along the longitudinal axis of the female luer connector.The root cause for the crack in the tubing could not be fully determined based on the information provided by the customer.A device history record review could not be performed because the lot number is unknown.The probable root cause for the failure is that the luer was tightened with too much force causing the body of the female luer adapter to crack to due to the stress applied.
 
Event or Problem Description

Brand Name
BD ALARIS¿ PCA ASV MICROBORE CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15316253
Report Number9616066-2022-01238
Device Sequence Number14924571
Product Code FPA
UDI-Device Identifier10885403273940
UDI-Public10885403273940
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number30873
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date08/29/2022
Supplement Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown